Bulletin de l'Académie des Sciences de l'Union des Républiques Soviétiques Socialistes. VII série. Classe des sciences mathématiques et naturelles
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, Issue 9, Pages 1163–1168 (Mi izv5259)  

This article is cited in 1 scientific paper (total in 1 paper)

Quelques observations sur l'approximation de fonctions au moyen de polynômes à coefficients entiers

L. Kantorovič


Full text: PDF file (733 kB)

Bibliographic databases:

Citation: L. Kantorovič, “Quelques observations sur l'approximation de fonctions au moyen de polynômes à coefficients entiers”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, no. 9, 1163–1168

Citation in format AMSBIB
\Bibitem{Kan31}
\by L.~Kantorovi{\v{c}}
\paper Quelques observations sur l'approximation de fonctions au moyen de polyn\^omes \`a coefficients entiers
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1931
\issue 9
\pages 1163--1168
\mathnet{http://mi.mathnet.ru/izv5259}
\zmath{https://zbmath.org/?q=an:0003.39102|57.1403.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5259
  • http://mi.mathnet.ru/eng/izv/y1931/i9/p1163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kantorovich, “My journey in science (proposed report to the Moscow Mathematical Society)”, Russian Math. Surveys, 42:2 (1987), 233–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:180
    Full text:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021